# SDR FDEA201511223748

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 468 hours, 21,227 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D01531
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED EICAS TE ASYM, TE DISCRETE LIGHT & FLAP GAUGE BOTH NEEDLES INDICATED 1/2 WAY BETWEEN UP & 1.  SPEED WAS 320 KNOTS & ALTITUDE WAS 21,500.  WE SLOWED BELOW 240 KNOTS & READ QRH PROCEDURE.  LANDED WITH SLATS EXTENDED & FLAPS UP.  ONCE ACFT SLOWED, FLAP GAUGE INDICATED NORMALLY, BUT EICAS MSG & DISCRETE LIGHT REMAINED.  TROUBLE SHOT IAW FIM 27-51 FIG 809.  FOUND NUMEROUS FAULTS ON NR 1 FSEU.  R & R NR 1 FSEU IAW AMM 27-51-01.  OPERATIONS CHECKED NORMAL, NO FURTHER FAULTS.
